Couldn't find what you looking for?

TRY OUR SEARCH!

I'm on the depo shot, and I have a lot of symptoms!

Answered by a doctor

I've been on the depo birth control shot for about 5 months now....and me and my fiance have been using the "pull out" method for almost a year now, with no worries. But I've been worried latley. Since I can't tell from the main symptom (missed period) because I haven't had periods or...

by User avatar Jessica47

ParaGuard Copper IUD

Answered by a doctor

After hearing horror stories about Mirena, I wanted to share my experience with ParaGuard, which is a copper IUD that has no hormones (the copper acts as a spermacide). I have been extremely pleased with this product. Insertion was somewhat painful, but the sharp pain lasted only 3 seconds. (I have...

by User avatar Guest

took plan b while on nexplanon and been bleeding for 15 days

Answered by a doctor

I've been on nexplanon for a year now and I don't  usually have a periods, I took plan b "just in case" and I stared bleeding a week later, now I've been bleeding for the past 13 days, at first it was just like brown discharge, then it was just a bit of blood and now is more...

by User avatar Guest

Period for 10 days on mirena?

Answered by a doctor

I HAVE HAD MIRENA IN FOR A LITTLE OVER 4 YEARS. UNTIL NOW I HAVE HAD A PERIOD AND MISS THEM FOR A FEW MONTHS AND THEN GET IT BACK BUT I ALWAYS BLED LIGHTLY FOR 5- 7 DAYS. WELLNOW I AM EXPERIENCING ONE THAT IS LIGHT AND HAS LASTED 10 DAYS. I KEEP THINKING IT HAS STOPPED BUT TO GO TO THE BATHROOM AND...

by User avatar hstarkey128

Constant Brown Discharge and Cerezette

Answered by a doctor

I have been on Cerezette now for almost five months and for four of those months I had constant brown spotting/discharge everyday. It stopped for about 3 weeks but has returned. Before this I was on Yasmin but had to change from it due to moodswings. I have never experienced brown spotting before,...

by User avatar Guest

nuvaring birth control weight loss

Answered by a doctor

One friend of mine started to use NuvaRing for birth control. She told me that NuvaRing is ring which she implants into her vagina once a month. Then it protects her of unwanted pregnancy during whole month. Also she told me that might help her with weight loss. I wonder if that is true, because I...

by User avatar Guest

Problems with Mirena

Answered by a doctor

Mirena initially sounded like the magical birthcontrol! One office visit to have it inserted. No monthly prescription refills. Improves mestration. Duration of 5 years use. Yes, sounds wonderful. I know everyone's body, and body chemisries work differently with medications in general. I...

by User avatar Alli91483169880

NuvaRing causing acne??

Answered by a doctor

Hello, I just started the NuvaRing a little over a month ago and after the first cycle, I started having fairly bad acne problems. I have never in my life had problems with acne (not even in my teenage years), so I am pretty upset about it. Is the NuvaRing known to cause acne? Is there any other...

by User avatar KatherineG

Stopping birth control and weight gain.

Answered by a doctor

I recently stopped taking the pill after nearly 20 years. Can weight gain be a side affect? I have gained 10 lbs. rather quickly and I go to the gym regularly. Nothing seems to help me loose this additional weight I have packed on. The only change to my system has been the discontinuance of the...

by User avatar Guest

Period a week early? Or just spotting? Possibly be Pregnant?

Answered by a doctor

Please, please give me some advice or input.  It's killing me.Here's my situation.I've been on birth control (TriNessa) for 4 years now.  It's always been normal.  My period has always started on the 3rd or 4th placebo pill day and lasted for about 6 days.  Always.This past month, I've been...

by User avatar Just_Me82